MAUDE Adverse Event Report: EXACTECH, INC. BIOLOX DELTA; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER,

EXACTECH, INC. BIOLOX DELTA; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER,
Model Number BIOLOX DELTA FEMORAL HEAD 36MM OD, -3.5MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device return anticipated due to this being related to a legal case.Concomitants: 101-45-20 - 4.5mm drill bit 20mm 5279686; 160-00-16 - pf stem tapered plasma sz 16 5533992; 170-36-93 - biolox delta femoral head 36mm od, -3.5mm 5537382; 180-65-35 - alteon 6.5mm screw, 35mm 5363986; 186-01-52 - integrip cc, cluster 52mm, g2 5543091.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.
 
Event or Problem Description
It was reported that during the investigation of a legal case, a second revision was found.A female patient, who had a left hip revision on (b)(6) 2019, underwent a revision on (b)(6) 2019, for unknown reasons.The femoral head was revised.No further information known.First revision reported under 1038671-2022-01027.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5, g1, h6 - health effect - clinical code, component code, type of investigation, investigation findings and h11.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined due to insufficient information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent a hip revision.Subsequently, the patient experienced an unknown complication.As a result, the patient underwent a second revision approximately 1 year and 1 month after initial revision surgery.No further patient impact reported.No further information available.

Brand Name
BIOLOX DELTA
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
3523771140
MDR Report Key15635861
Report Number1038671-2022-01336
Device Sequence Number2809890
Product Code JDI
UDI-Device Identifier10885862155481
UDI-Public10885862155481
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2023
Device Model NumberBIOLOX DELTA FEMORAL HEAD 36MM OD, -3.5MM
Device Catalogue Number170-36-93
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale